MathSciNet Relay Station
MathSciNet bibliographic data
MR702281 13A15 (13C15 13F25 13J10)
de S. Doering, Ada Maria; Lequain, Yves Chain of prime ideals in formal power series rings. Proc. Amer. Math. Soc. 88 (1983), no. 4, 591–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement